The Atiyah-Singer index theorem

Nigel Higson, John Roe

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationThe Princeton Companion to Mathematics
PublisherPrinceton University Press
Pages681-684
Number of pages4
ISBN (Electronic)9781400830398
ISBN (Print)9780691118802
StatePublished - Jul 18 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Higson, N., & Roe, J. (2010). The Atiyah-Singer index theorem. In The Princeton Companion to Mathematics (pp. 681-684). Princeton University Press.